# SDR ASAA2022070438928

- Difficulty date: July 4, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 962 hours, 288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141297
- Condition: Faulty
- Location: L Ram Air Exhaus
- Part time: 24,919 hours, 8,105 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND MAINT CAUTION LIGHT ILLUMINATED DURING PRE-FLIGHT. GROUNDED - YES. FOUND FAULT FOR LEFT EXHAUST ACTUATOR. REMOVED AND REPLACED LEFT RAM AIR EXHAUST ACTUATOR PER B737-9 AMM 21-51-27/401, OPS NORMAL. NO FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL.
